Keep Moving Forward said...
Welcome to the depression forum! I have a question for you though, since you're an artist, aren't you supposed to be depressed? ;-)
I checked out your stuff on deviantart, there's some very powerful pieces. Verruhig resonated with me, I immediately saw at as an impressionist version of the ASL symbol for interpret. Beautiful, and quite meaningful to me.
Have you had any of your fiction published yet? I ask because there's another member (NiceCupOfTea) who's currently on hiatus that would benefit from your fiction writing experience!
I wish good things for you, Nike. Come back and hang out anytime.
Um, marry me? I kid. But seriously...not only did you offer advice, but you looked at my art and said wonderful things. That alone just...I don't even have words to thank you. Also, yeah technically since I'm an artist I should be a total depressed, crazed, nutball! But that would take attention away from the other artists/depressed, crazed nutballs so I try to be modest ;)
Thank you so much for the advice and for telling me that you like my work. The Lexapro made it so I can't even paint.
And, to everyone who responded
, thank you for your time and concern. I really appreciate it. Like, really. A lot. A REALLY lot, in fact! (Oh jeez maybe I AM a nutball.) Anyway, I wasn't really eating with the Lexapro which did NOT help with the nausea. I called my doctor and halved it, like I said, but I was still sleeping hours and hours.
I'm enrolled in a summer class, and it's math which is both my worst subject and the one I need to graduate, and I need to do so in a timely manner. I can't tell you how many times I left early because I was ill, or left because I knew by the end of class I'd be so tired that driving would be a threat.
Today, I called my physician (who is NOT my normal physician, he's on vay cay) and just said, "Dr. Renee, I can't do this. I'm too sick, it's making things worse, and I need to be alert
for school." That was the gist of it anyway. So she said okay, stop taking the meds. So tomorrow I'm skipping class to get this crud out of my body (try to nap at normal hours and wake up the next day bright eyed and bushy tailed.) So, I'm off.
Here's the crazy part: I'm not clinically depressed. And it was making me freak out because I'd sleep and wake up, thinking it was 5 minutes later when it was 12 HOURS later.
So I'm off, and I already feel happier. Some drugs just don't work for some people. I don't think I want to take an anti-depressant. I have anxiety but I take Clonazopin as needed, and I don't even need it that much because I meditate now and it works. So...I dunno, pray for me, if you're the praying sort. I'd appreciate it. That's all the more I can ask.
Thank you ALL for your help